A mathematical model for the shape of the hooks of cestodae

Acta Biotheoretica 43 (3):217-225 (1995)
The shape of hooks is of a taxonomic significance for cestoda. In order to characterize shape through numbers, a mathermatical model of drawings in two-dimensional space is proposed. This model is a synthetic one: first, it uses a large number of points on the edge of a hook-drawing as data; secondly, it enables to draw a specific hook by means of a computer after the parameters have been extracted from the data. The method does not use landmarks and therefore avoids the difficulty of locating them. The ensuing discussion concerns description in common parlanceversus mathermatical language, the genesis of hooks and description in three-dimensional space.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00707270
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,478
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index

Total downloads
10 ( #437,832 of 2,180,552 )

Recent downloads (6 months)
1 ( #302,815 of 2,180,552 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums